# SDR FDEA200904301483

- Difficulty date: April 30, 2009
- Submitted: April 30, 2009
- Operation: Air carrier
- Aircraft: N917FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24291
- Aircraft time: 42,045 hours, 16,916 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 141N3370
- Condition: Cracked
- Location: Bs 395
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 395 STR 2R IS CRACKED.  REMOVED DAMAGE IAW SRM 51-10-02 CUT-OUT DAMAGE STRINGER IAW SRM 53-0003 AT STA 395 STRINGER 2R, RECEIVED NEW CHANNEL ON MAE TRAVELER T9/ 788594 LOCATED AND DRILLED IAW SRM 51-40-02.  TREATED AND PRIMED IAW SRM 51-20-01.  INSTALLED FABRICATED HAT CHANNEL AND FILLER IAW SRM 53-00-03 REPAIR NR 1 AT STA 395 STRINGER 2R THIS IS  AN "A" MAJOR REPAIR NO FOLLOW-UP INSPECTION REQUIRED.
